Format

Send to

Choose Destination
J Am Acad Dermatol. 2007 May;56(5 Suppl):S65-7.

Eruptive latent metastatic melanomas after initiation of antitumor necrosis factor therapies.

Author information

1
Department of Dermatology, Milton S. Hershey Medical Center, Pennsylvania State University, Hershey, Pennsylvania 17033, USA.

Abstract

We report two cases of late recurrence of eruptive locoregional metastatic melanoma occurring 6 and 9 years after definitive surgical treatment. Each case (stage IB and IA) occurred after initiation of the subcutaneous anti-tumor necrosis factor medications etanercept and adalimumab, respectively. We discuss the association of immune suppression and melanoma. These cases illustrate a previously unrecognized and potentially causal relationship between tumor necrosis factor-alpha inhibition and reactivation of latent melanoma.

PMID:
17434043
DOI:
10.1016/j.jaad.2006.12.024
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center